Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 229, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Sep 9, 2013, 2:50 AM CDT for 5 counties in North Dakota. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2013, 2:50 AM CDT (07:50 UTC)
- Expired
- Sep 9, 2013, 3:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 80.0 mph
Counties Dickey County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, Stutsman County, ND
The radar
The Aberdeen radar (KABR), 116 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 8, 11:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 7.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 2:21 AM CDT, 29 minutes earlier.
Area forecast discussion, Sep 9, 2:21 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 221 AM CDT MON SEP 9 2013 .UPDATE... ISSUED AT 208 AM CDT MON SEP 9 2013 UPDATE TO DROP HETTINGER AND ADAMS COUNTIES FROM SEVERE THUNDERSTORM WATCH 517. SEVERE THUNDERSTORM WATCH 518 CONTINUES UNTIL 6 AM CDT FOR THE SOUTH CENTRAL INTO THE JAMES RIVER VALLEY. ALSO OVERHAULED POPS FOR TODAY BASED ON RADAR TRENDS AND SUITE OF HI-RES OPERATIONAL MODELS. AM CONSIDERING EXTENDING THE FLASH FLOOD WATCH PAST 12Z IN THE JAMES RIVER VALLEY. CONTINUING TO MONITOR WIND THREAT MOVING NORTH OUT OF SOUTH DAKOTA. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 244 PM CDT SUN SEP 8 2013 MAIN FORECAST ISSUE IN THE SHORT TERM PERIOD WILL BE HEAVY RAIN AND SEVERE THUNDERSTORM POTENTIAL LATE THIS AFTERNOON THROUGH TONIGHT. LATEST SATELLITE IMAGERY SHOWS AN UPPER LEVEL TROUGH MOVING SLOWLY EAST ACROSS NORTHWEST MONTANA. A SHORTWAVE IMPULSE IS NOTED IN THE UPPER LEVEL FLOW BETWEEN HAVRE AND GLASGOW. THIS IMPULSE IS RESPONSIBLE FOR THE SHOWER AND ISOLATED THUNDER ACROSS NORTHWEST INTO NORTH CENTRAL NORTH DAKOTA...EXTENDING INTO EAST CENTRAL MONTANA. ELSEWHERE ACROSS WESTERN AND CENTRAL NORTH DAKOTA SKIES WERE PARTLY SUNNY WITH ONLY A FEW ISOLATED SHOWERS. IN THE SOUTHWEST SKIES HAVE CLEARED AND SURFACE BASED CAPE HAS INCREASED TO AROUND 1000 J/KG. LATEST RADAR INDICATES SOME POSSIBLE SHOWER DEVELOPMENT OVER HETTINGER COUNTY. HOWEVER AT THIS TIME BOTH LOW LEVEL AND MID LEVEL LAPSE RATES ARE MEAGER AT BEST. AND BULK SHEAR REMAINS WEAK. THIS WOULD BE THE MOST LIKELY AREA FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT THIS AFTERNOON AS LAPSE RATES STEEPEN AND SHEAR INCREASES WITH THE APPROACHING UPPER LEVEL LOW. IN GENERAL...THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE TONIGHT AS THE UPPER LOW CONTINUES TO TRACK EAST...LIFTING THE SURFACE LOW...CURRENTLY OVER THE CENTRAL HIGH PLAINS INTO SOUTH DAKOTA AND TO NEAR ABERDEEN BY EARLY MONDAY MORNING. THIS WILL PRODUCE AN INCREASING LOW LEVEL JET INTO THE REGION AND STRENGTHEN MID TO UPPER LEVEL FORCING. THE INCREASED CONVERGENCE ALONG THE SURFACE LOW AND WARM FRONT IN A VERTICALLY SHEARED ENVIRONMENT SHOULD RESULT IN SUPERCELL DEVELOPMENT INITIALLY...WITH A TRANSITION TO MCS FORM WITH STRONG WINDS AND DAMAGING HAIL. THE MAIN QUESTION FOR US WILL BE EXACTLY WHERE. IT APPEARS THAT THE MOST LIKELY AREA FOR THUNDERSTORMS WILL INITIALLY BE OVER THE HIGH PLAINS OF WYOMING AND MONTANA...TRACKING EAST INTO THE DAKOTAS...AND THEN ALONG THE MAXIMUM CONVERGENCE OF THE NORTHWARD MOVING SURFACE LOW AND WARM FRONT OVER SOUTH DAKOTA AND POSSIBLY INTO SOUTHERN NORTH DAKOTA. WILL MENTION A RISK OF SEVERE THUNDERSTORMS ACROSS THE SOUTH TONIGHT. NO CHANGES PLANNED TO THE THE FLASH FLOOD WATCH AT THIS TIME. IT APPEARS THE FAR NORTHWEST COULD BE GET BY WITH LITTLE OR NO PRECIPITATION BEYOND THIS EVENING. HOWEVER...AS MODELS HAVE SHIFTED FROM RUN TO RUN...SEE NO NEED TO RISK DROPPING THE WATCH NOW...ONLY TO SEE HEAVY PRECIPITATION SHIFT BACK NORTH. EXPECT SHOWERS AND THUNDERSTORMS TO TAPER FROM WEST TO EAST ON MONDAY WITH ANOTHER INCREASE IN SHOWERS OVER THE NORTHWEST AND NORTH CENTRAL MONDAY AFTERNOON AS THE UPPER LEVEL LOW MOVES INTO NORTHWEST NORTH DAKOTA. HOWEVER...BY THIS TIME THE THREAT FOR VERY HEAVY RAINFALL WILL HAVE ENDED. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 244 PM CDT SUN SEP 8 2013 MODELS ARE IN REASONABLE AGREEMENT THROUGH MOST OF THE PERIOD. SHOWERS WILL LINGER THROUGH MONDAY NIGHT AND INTO TUESDAY MORNING AS UPPER WAVE PROGRESSES ACROSS NORTH DAKOTA. RIDGE THEN BUILDS ACROSS WESTERN NORTH AMERICA WHICH WILL SUPPORT A DRY PATTERN OVER THE NORTHERN PLAINS THROUGH MOST OF THE WEEK. RIDGE BEGINS TO BREAK DOWN TOWARD THE END OF THE WEEK WITH INCREASING CHANCES OF PRECIP BY THE WEEKEND. TEMPS WILL ALSO RUN NEAR TO ABOVE NORMAL WITH THE RIDGE IN PLACE. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1139 PM CDT SUN SEP 8 2013 CONVECTIVE TRENDS THE FOCUS OF THE 06Z TAFS...WITH STORMS EXPECTED TO HAVE THE HIGHEST IMPACT AT KDIK/KBIS/KJMS OVERNIGHT INTO MONDAY MORNING. PERIODS OF MVFR AND LOCAL IFR CIGS ALSO EXPECTED. && .HYDROLOGY... ISSUED AT 244 PM CDT SUN SEP 8 2013 AS MENTIONED ABOVE IN THE SHORT TERM SECTION...HAVE KEPT THE FLASH FLOOD WATCH WITH NO CHANGES. VERY HIGH ATMOSPHERIC MOISTURE WILL LINE UP WITH FAVORABLE INSTABILITY AND SYNOPTIC FORCING TO WARRANT KEEPING THE WATCH IN PLACE. MODELS ARE PROJECTING PWAT VALUES EXCEEDING THE MAXIMUM OBSERVED FOR THIS TIME OF THE SEASON...NEAR 2 INCHES ACROSS MUCH OF THE REGION. THE NORTHWEST COULD GET BY WITH LITTLE ADDITIONAL PRECIPITATION AFTER EARLY THIS EVENING. BUT WITH MODEL DIFFERENCES AND CHANGES FROM RUN TO RUN. NOT CONFIDENT ENOUGH TO REMOVE THIS AREA FROM THE WATCH AT THIS TIME. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT /6 AM MDT/ THIS MORNING FOR NDZ001>005-009>013-017>023-025-031>037-040>048-050-051. && UPDATE/AVIATION...RP KINNEY SHORT TERM...TWH LONG TERM...JNS HYDROLOGY...TWH
Hazardous weather outlook, Sep 9, 12:00 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1200 AM CDT MON SEP 9 2013 NDZ036-037-040>048-050-051-091600- KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 1200 AM CDT MON SEP 9 2013 /1100 PM MDT SUN SEP 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORMS WILL CONTINUE OVERNIGHT. A FEW THUNDERSTORMS COULD BE SEVERE...WITH DAMAGING STRAIGHT LINE WIND GUSTS AROUND 70 MPH THE MAIN THREAT. LOCALLY HEAVY RAINFALL COULD ALSO RESULT IN ISOLATED SEVERE FLASH FLOODING...ESPECIALLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO CONTINUE MONDAY MORNING...BEFORE DIMINISHING IN COVERAGE DURING THE AFTERNOON HOURS. STORMS SHOULD REMAIN BELOW SEVERE LIMITS...BUT ISOLATED FLASH FLOODING WILL BE POSSIBLE IN THE JAMES RIVER VALLEY DURING THE MORNING HOURS. THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER...INCLUDING HEAVY RAIN AND FLASH FLOODING...TO THE NATIONAL WEATHER SERVICE IN BISMARCK. NDZ001>005-009>013-017>023-025-031>035-091600- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- 1200 AM CDT MON SEP 9 2013 /1100 PM MDT SUN SEP 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORMS WILL CONTINUE OVERNIGHT. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW...BUT LOCALLY HEAVY RAINFALL COULD RESULT IN ISOLATED SEVERE FLASH FLOODING...ESPECIALLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO CONTINUE MONDAY MORNING...BEFORE DIMINISHING IN COVERAGE DURING THE AFTERNOON HOURS. STORMS SHOULD REMAIN BELOW SEVERE LIMITS. THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AND FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK. RP KINNEY
In the hours before
Special weather statement, Sep 8, 11:50 PM CDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1150 PM CDT SUN SEP 8 2013 NDZ010-011-018>021-032>034-040>042-044-045-090545- ADAMS-BILLINGS-DUNN-GRANT-HETTINGER-MCLEAN-MERCER-MORTON-MOUNTRAIL- OLIVER-SIOUX-SLOPE-STARK-WARD- 1050 PM MDT SUN SEP 8 2013 ...LINE OF THUNDERSTORMS MOVING SLOWLY NORTHEAST FROM ACROSS WESTERN INTO CENTRAL NORTH DAKOTA... AT 1050 PM MDT...OR 1150 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE A LINE OF THUNDERSTORMS EXTENDING ACROSS MUCH OF WESTERN NORTH DAKOTA...MOVING NORTHEAST AT 30 MPH INTO CENTRAL PORTIONS OF THE STATE. DEADLY CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN IS OCCURRING WITH THESE STORMS. RAINFALL RATES AROUND ONE INCH PER HOUR CAN BE EXPECTED...WITH HIGHER AMOUNTS NEAR TWO AND ONE HALF INCHES PER HOUR WITH SOME OF THE HEAVIER STORMS. IN ADDITION TO THE HEAVY RAIN AND LIGHTNING...WINDS UP TO 30 MPH AND HAIL UP TO THE SIZE OF PENNIES WILL BE POSSIBLE WITH ANY STRONGER STORM. THESE THUNDERSTORMS MAY INTENSIFY...ESPECIALLY OVER SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA WHERE A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Special weather statement, Sep 9, 12:06 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1206 AM CDT MON SEP 9 2013 NDZ035>037-046>048-090600- BURLEIGH-EMMONS-KIDDER-LA MOURE-LOGAN-STUTSMAN- 1206 AM CDT MON SEP 9 2013 ...LINE OF THUNDERSTORMS BETWEEN BISMARCK AND JAMESTOWN... AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF ALFRED TO 6 MILES SOUTHEAST OF MOFFIT...AND MOVING NORTHEAST AT 25 MPH. CONTINUOUS CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN WILL ACCOMPANY THESE STORMS. HAIL UP TO THE SIZE OF PENNIES AND WINDS TO 40 MPH WILL ALSO BE POSSIBLE WITH ANY STRONGER STORM. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... JAMESTOWN... STREETER... MILLARTON... SYDNEY... MONTPELIER... LAKE ISABEL... YPSILANTI... STEELE... DAWSON... TAPPEN... CRYSTAL SPRINGS... MEDINA... CLEVELAND... WINDSOR... ELDRIDGE... SPIRITWOOD... CHASE LAKE... HORSEHEAD LAKE... THESE STORMS WILL ALSO PASS OVER INTERSTATE 94 FROM 30 MILES EAST OF BISMARCK TO EAST OF JAMESTOWN...OR BETWEEN MILE MARKER 190 AND MILE MARKER 271. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Special weather statement, Sep 9, 12:58 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1258 AM CDT MON SEP 9 2013 NDZ036-037-090700- KIDDER-STUTSMAN- 1258 AM CDT MON SEP 9 2013 ...STRONG THUNDERSTORMS FROM STEELE TO NEAR JAMESTOWN... AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STEELE TO 10 MILES NORTHWEST OF LITCHVILLE...AND MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL IS POSSIBLE. WINDS UP TO 30 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...UP TO 2 INCHES IN AN HOUR...WILL ACCOMPANY THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... JAMESTOWN... YPSILANTI... STEELE... DAWSON... TAPPEN... CRYSTAL SPRINGS... MEDINA... TUTTLE... SPIRITWOOD... HORSEHEAD LAKE... ROBINSON... LAKE WILLIAMS... BUCHANAN... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
Local storm report, Sep 9, 1:21 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
121 AM CDT MON SEP 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLOOD DICKINSON 46.88N 102.79W
09/09/2013 STARK ND LAW ENFORCEMENT
LOW LYING AREAS NEAR LIVESTOCK LANE ARE BARRICADED AS
WELL AS THE UNDERPASS NEAR THE TEN BLOCK OF SOUTH MAIN
STREET.
&&
RPKSpecial weather statement, Sep 9, 1:41 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 141 AM CDT MON SEP 9 2013 NDZ046-047-050-090730- EMMONS-LOGAN-MCINTOSH- 141 AM CDT MON SEP 9 2013 ...THUNDERSTORMS WITH HEAVY RAIN AND DANGEROUS LIGHTNING MOVING INTO SOUTH CENTRAL NORTH DAKOTA... AT 1236 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 13 MILES SOUTHEAST OF POLLOCK...OR 78 MILES SOUTHEAST OF BISMARCK...MOVING NORTHEAST AT 50 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...UP TO 2 INCHES PER HOUR WILL ACCOMPANY THESE STORMS. THE THUNDERSTORMS WILL MOVE INTO SOUTHERN EMMONS AND MCINTOSH COUNTIES BETWEEN 145 AND 2 AM CDT. SOME LOCATIONS INCLUDE STRASBURG...ASHLEY...WISHEK...LINTON AND NAPOLEON. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT/ABELING
Special weather statement, Sep 9, 2:18 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 218 AM CDT MON SEP 9 2013 NDZ046>048-050-051-090815- DICKEY-EMMONS-LA MOURE-LOGAN-MCINTOSH- 218 AM CDT MON SEP 9 2013 ...STRONG THUNDERSTORMS MOVING INTO SOUTH CENTRAL NORTH DAKOTA... AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAGUE TO NEAR OAKES...MOVING NORTHEAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...UP TO 2 INCHES PER HOUR POSSIBLE...WILL ACCOMPANY THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...ASHLEY...HAGUE... WISHEK AND EDGELEY. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT/WAA
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 9:21 PM CDT | Areal Flood Advisory | BIS | Dunn, Mercer | 6 hr |
| Sep 8, 10:35 PM CDT | Areal Flood Advisory | BIS | Billings, Dunn, Stark | 6 hr |
| Sep 8, 11:52 PM CDT | Areal Flood Advisory | BIS | Stark | 6 hr |
| Sep 9, 12:13 AM CDT | Areal Flood Advisory | BIS | Dunn, McLean, Mercer, Ward | 6 hr |
| Sep 9, 1:40 AM CDT | Areal Flood Advisory | BIS | Mercer, Morton, Oliver | 6 hr |
| Sep 9, 2:24 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 51 min |
| Sep 9, 5:23 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Ward | 52 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.